It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 73 for norco withdrawal symptoms. (0.004 seconds)


... Mmmmmm . . . I don't know. Wine IS safer than Xanax, but not sure if could effectively ease withdrawal symptoms. ... (13 replies)
... YRS DUE TO CHEMO AND SURGERIES I DECIDED TO GET OFF 3 WEEKS AGO. I HAD MAJOR WITHDRAWAL SYMPTONS AND GOT THROUGH 8 OR 9 DAYS AS SICK AS A DOG. ... (10 replies)
... after I kick the norco on my own. Ni was also drinking a bottle of wine per night up til I had the seizure about a year ago..... Dr.s told me I was slowly killing my self. ... (4 replies)

... really helped me knowing that others are going through the exact same thing I am going through. Let me just say that I have been on and off of either Vicodin or Norco for a couple year. I could stop when I felt like it but I had mild withdrawals in those times, nothing like im going through this time around. ... (5 replies)
... I too just stopped taking norco six days ago. Not quite as much as you but it doesn't matter. ... (3 replies)
... r thought that I should get off all of the medication to asess where my pain level is. So, my neurologist and I came up with a taper plan. I am down to three 5mg Norco a day and one 5mg valium. When I started the taper I was taking 60mg of Kadian, 30mg of Norco and 15mg of Valium a day. ... (7 replies)
... Withdrawal sucks and there is no other way to put it. The symptoms aren't permanent, keep reminding yourself of that. They should peak around day 3 or 4, and start to go down from there. ... (4 replies)
... t. Withdrawals from opiates are very unpleasant but they are manageable. If you go to the sticky topics, there is a thread with very good advice. The physical symptoms with subside in about 4 days, but you really must tend to the psychological symptoms or you will be right back to where you are. ... (13 replies)
... tired instead of the buzz i first got. yes, each morning i rolled over to pop 2 pills. i had to have those pills due to major pain. i did not realize it was just withdrawal symptoms because i had not taken a pill for 10 hours. i no longer get a buzz when i take these pills. ... (10 replies)
... I do know norco will make you sick if you aren't used to them.... but if you were able to take the original mgs and not be sick, I doubt having cut back, that it is the norco... ... (13 replies)
... geez...I'm sorry..I am tapering off of norco's...I am starting to think its the norco's that may be causing the nausea...not the w/d!!!! thanks for getting back to me...kev (13 replies)
Norco readdiction
May 25, 2009
... They are now gone and I'm 48 hours without. I have no really bad withdrawal symptoms and was wondering if my clean time made a difference in the severity of withdrawal or if the worst is yet to come? ... (5 replies)
... Hi Princess, I am currently doing a taper from Norco and Morphine, and I have felt ALL of the withdrawal symptoms, including the cold sweats and stomach problems(nausea, vomiting, the dreaded cramps etc). So I can fell your pain quite literally. I was told by my doctors that the only symptom I would notice was increased pain. B.S. I was given an rx for promethazine, and... (1 replies)
... eally just taking them so I wouldnt withdrawal. I KNOW I would have relapsed if I didnt have Suboxone simply because like I said I cant take even the littlest of withdrawal symptoms, and with suboxone I didnt really get sick at all. Its been 70 days since I had a pill and I still cant believe that Im doing it, I Prob. ... (8 replies)
... d symptoms just end or do they increase because you are taking no drug at all? ... (2 replies)
... displacing my anger! But Reach and Wendy and now you have really given me more strength than I ever thought I had. I'm still dealing with some yucky physical withdrawal symptoms, but I am moving forward. ... (29 replies)
... it. I have tried this and it WORKS!!!! The regular dosage is no more than four 2mg pills in 24 hours BUT I had to increase my dosage to get it to work. I have NO withdrawal symptoms at all...no RLS, no anxiety, I slept the whole night, no nothing!! ... (9 replies)
... Karal, the acute phase for physical symptoms between 36-72 hours, After that, it slowly dissipates. The mental issue is going to last awhile. I have been on and off this train quite a few times, but after a month I always have seemed to feel much better. Mental clarity comes and pleasure returns. You just have to be strong and reallly want to maintain sobriety. You need... (2 replies)
... Thank you Music Man. Ya its gotten better each day with all the symptoms. Im taking my multi vitamins again AM and PM ones and I hope those help. Also some Ibuprofen to help the body aches and Ambien to help me sleep. Once Im done with ALL the withdrawals, i will kick the Ambien again. (5 replies)
... Well worded, Reachout. You hit it on the head. It is all but impossible to hide the symptoms. You're right about the Xanax, it can become a crutch, in Opiate WD's, benzos help with the jittery feelings and anxiety, but if not careful, taking too many is possible. All the more reason to have a "caretaker" if possible. The Wd's from Opiates usually don't kill anyone, but WD's... (13 replies)


Associated Tags: norco, quitting, tapering off, vicodin, withdrawal

Pages: 1 2 3 4

All times are GMT -7. The time now is 06:27 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!